# SDR 2008UALA00369

- Difficulty date: January 21, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 24,012 hours, 9,476 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20010
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S O2 MASK LEAKING DURING TEST.  UNKNOWN O2 LEAK.  REPLACED CAPT O2 MASK.  OPS CHECKED OK.
